# SDR SWAA2024102143856

- Difficulty date: October 1, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 26,573 hours, 13,176 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241AAF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] AFT FLOOR PANEL 241AAF; WITH UPPER SKIN HAVING AREAS OF PULLED STRANDS; WAS REPLACED BY FABRICATION IAW SRM 53-00-50-2R-0 AND DRAWING 147A5810 SHEET 477.;[02] JOB COMPLETE.
